# SDR DHL2000803128

- Difficulty date: January 7, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING NR 546 ACCSES PANEL DELAMINATED FROM XW 47.000.  REMOVED FASTENERS AND PANEL FROM LT WING.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8 PAGE 11 & 12.  REPLACED PANEL AND SECURED WITH SOLID RIVETS.
